# SDR HALA2016120700524

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,917 hours, 4,492 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 398E020000
- Part serial: 012954
- Condition: Damaged
- Location: Bleed Air Sys
- Part time: 27,917 hours, 4,492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROX 3000' ON INITIAL CLB ECAM AIR ENG 1 BLEED FAULT DISPLAYED. FOLLOWED ECAM PROCEDURE CONTACTED DISP & MX.  INSTRUCTED BY MX TO PERFORM QRH PROG ON P636.01AA FOR RESET UNSUCCESSFUL. REMOVED PANEL 452 CL, REMOVED THERMOSTAT P/N 398E020000 S/N01954 SENSE LINE INLET BOSS THREADS FOUND TO BE DAMAGED. ASSOCIATED O RING FOUND TO BE DETERIORATED. REMOVED SENSE LINE P/N 13063300000/800. INSTALLED THERMOSTAT (5HA1) IAW AMM 36-11-43 P/N 398E030000 S/N 02659. INSTALLED SENSOR LINE IAW AMM 36-11-49 P/N F3613063300000 S/N F6198 REPLACED HARNESS (4001HA-A) IAW A330 EIPC 71-51 INSTALLED PANEL 452CL. RUN ENG NP LEAK NO ENG BLEED MSG PRESENT. A/C OK FOR SVC.
